# SDR SCNA99117

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY LIGHT ABOVE THE R2 DOOR WAS FOUND TO BE DIM.  REMOVED AND REPLACED THE BATTERY PACK IAW MM 345001.  OPERATIONALLY CHECKS GOOD.
